MathSciNet Relay Station
MathSciNet bibliographic data
MR912815 (89i:46065) 46K10 (43A20 47B38 47D30 47G05)
Barnes, Bruce A. The spectrum of integral operators on Lebesgue spaces. J. Operator Theory 18 (1987), no. 1, 115–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement